# SDR AALA20101223DFW01

- Difficulty date: December 22, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 94,888 hours, 15,766 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20B EMERGENCY LIGHTS INOPERATIVE.  REPLACED BROKEN WIRE AT CONNECTOR UNDER SEAT 20B.  OP CHECK NORMAL.
